# SDR UPS98426920

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON INNER SPAR SKIN EXTENSION RT WING STATION 1320 JUST O/B OF JACKING POINT.  REMOVED CORROSION.
